# SDR AALA202203149206

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737*
- Aircraft serial: 31225
- Aircraft time: 19,520 hours, 8,003 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bearing
- Condition: Out Of Adjust
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF UNDER 50 KNOTS DUE TO EQUIPMENT DOOR CAUTION. SAFELY RETURNED TO GATE. ADJUSTED FORWARD ELECTRICAL / ELECTRONIC DOOR ROD END BEARING PER AMM 52-48-31.
